# SDR HYIA20230623002

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N843CA
- Make and model: Tecnam P2012
- Aircraft serial: 033
- Aircraft time: 1,209 hours, 1,289 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Thermal Switch
- Part number: 60009
- Condition: Failed
- Location: Unknown
- Part time: 8 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED SMELL IN FLIGHT, WHICH DISSIPATED AFTER TURNING OFF THE COMBUSTION HEATER. MAINTENANCE INSPECTED AND FOUND THE HEATER PRODUCING BURNING SMELL AND NOT CYCLING OFF UNTIL ABOVE 310F. R&R CYCLING SWITCH WITH NO FURTHER DEFECTS NOTED.
